Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 25, Issue 1, 1989
Metadata
 

Global Moduli Spaces and Simple Holomorphic Bundles
Siegmund Kosarew and Christian Okonek
pp. 1–19
Abstract | Full-Text PDF (1730 KB) | Metadata

Uniform Convergence Theorems of Boundary Solutions for Laplace's Equation
Yuusuke Iso
pp. 21–43
Abstract | Full-Text PDF (1563 KB) | Metadata

Endomorphisms of Certain Operator Algebras
Geoffrey L. Price
pp. 45–57
Abstract | Full-Text PDF (1270 KB) | Metadata

Transfers in the Group of Multiplicative Units of the Classical Cohomology Ring and Stiefel-Whitney Classes
Andrzej Kozłowski
pp. 59–74
Abstract | Full-Text PDF (1489 KB) | Metadata

On the Distributions of Logarithmic Derivative of Differentiate Measures on R
Hiroaki Shimomura
pp. 75–78
Abstract | Full-Text PDF (372 KB) | Metadata

On an Unsatisfiability-satisfiability Prover
Chiharu Hosono
pp. 79–103
Abstract | Full-Text PDF (2882 KB) | Metadata

On Normal Extensions of Unbounded Operators. III. Spectral Properties
Jan Stochel and Franciszek H. Szafraniec
pp. 105–139
Abstract | Full-Text PDF (3409 KB) | Metadata

Remarks on Functional Integral Representations of Quantum Evolutions for Systems with Electromagnetic Fields
Lech S. Papiez
pp. 141–154
Abstract | Full-Text PDF (1340 KB) | Metadata

High Energy Resolvent Estimates for Generalized Many-Body Schrödinger Operators
Arne Jensen
pp. 155–167
Abstract | Full-Text PDF (1170 KB) | Metadata